# SDR IPXA2015030486663

- Difficulty date: February 8, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Damaged
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO SEAT TRACK BENT AND CRACKED AT STA 495, LBL 27.  ACCOMPLISHED PERMANENT REPAIR ON MAIN CARGO SEAT TRACK FROM STA 467 TO STA 525 IAW EA 011-5310-01-A5749, REV I/R AND EO MD11-5310-56842-A.
